Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 33, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 23, 2009, 8:11 PM CDT for Pembina County, Walsh County, North Dakota; Kittson County, Marshall County, Minnesota. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2009, 8:11 PM CDT (01:11 UTC)
- Expired
- Jul 23, 2009, 9:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Kittson County, MN, Marshall County, MN, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 107 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 8:38 PM CDT | HAIL 1.75 | 12 W Argyle, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.2 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1857 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 506 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFGF 240111 SVRFGF MNC069-089-NDC067-099-240215- /O.NEW.KFGF.SV.W.0033.090724T0111Z-090724T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 811 PM CDT THU JUL 23 2009 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA... NORTHEASTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA... SOUTHWESTERN KITTSON COUNTY IN NORTHWEST MINNESOTA... WESTERN MARSHALL COUNTY IN NORTHWEST MINNESOTA... * UNTIL 915 PM CDT * AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 2 MILES SOUTHEAST OF HERRICK...OR 10 MILES NORTHEAST OF GRAFTON...MOVING TO THE SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE ABOUT... 9 MILES NORTHEAST OF BIG WOODS AT 825 PM CDT... STEPHEN AT 835 PM CDT... ARGYLE AT 845 PM CDT... 8 MILES SOUTHWEST OF FLORIAN AT 850 PM CDT... INTERSTATE 29 BETWEEN MILE MARKER 178 AROUND 815 PM CDT... AND MILE MARKER 180 AROUND 815 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4856 9656 4819 9655 4828 9740 4866 9741 TIME...MOT...LOC 0111Z 294DEG 32KT 4848 9720 $$ HOPKINS
2 follow-up statements
000 WWUS53 KFGF 240134 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 834 PM CDT THU JUL 23 2009 MNC069-NDC067-240143- /O.CAN.KFGF.SV.W.0033.000000T0000Z-090724T0215Z/ KITTSON MN-PEMBINA ND- 834 PM CDT THU JUL 23 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KITTSON AND SOUTHEASTERN PEMBINA COUNTIES IS CANCELLED... AT 833 PM CDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA IN SOUTHWESTERN KITTSON AND SOUTHEASTERN PEMBINA COUNTIES SO THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4828 9722 4853 9721 4853 9656 4819 9655 TIME...MOT...LOC 0133Z 294DEG 32KT 4840 9693 $$ MNC089-NDC099-240215- /O.CON.KFGF.SV.W.0033.000000T0000Z-090724T0215Z/ MARSHALL MN-WALSH ND- 834 PM CDT THU JUL 23 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN MARSHALL AND NORTHEASTERN WALSH COUNTIES... AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 5 MILES SOUTHWEST OF STEPHEN...OR 21 MILES EAST OF GRAFTON...MOVING TO THE SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ARGYLE BY 845 PM CDT... 8 MILES SOUTHWEST OF FLORIAN BY 850 PM CDT... OLD MILL STATE PARK AND RADIUM BY 900 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. && LAT...LON 4828 9722 4853 9721 4853 9656 4819 9655 TIME...MOT...LOC 0133Z 294DEG 32KT 4840 9693 $$ HOPKINS
000 WWUS53 KFGF 240144 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 844 PM CDT THU JUL 23 2009 NDC099-240153- /O.CAN.KFGF.SV.W.0033.000000T0000Z-090724T0215Z/ WALSH ND- 844 PM CDT THU JUL 23 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALSH COUNTY IS CANCELLED... AT 843 PM CDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA IN NORTHEASTERN WALSH COUNTY. SO THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4826 9711 4852 9712 4853 9656 4819 9655 TIME...MOT...LOC 0143Z 294DEG 32KT 4836 9681 $$ MNC089-240215- /O.CON.KFGF.SV.W.0033.000000T0000Z-090724T0215Z/ MARSHALL MN- 844 PM CDT THU JUL 23 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN MARSHALL COUNTY... AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 2 MILES NORTH OF ARGYLE...OR 27 MILES EAST OF GRAFTON...MOVING TO THE SOUTHEAST AT 35 MPH. THE PUBLIC REPORTED GOLFBALL SIZE HAIL 12 MILES WEST OF ARGYLE AT 840 PM CDT. * THE SEVERE THUNDERSTORM WILL BE ABOUT... 8 MILES SOUTHWEST OF FLORIAN BY 850 PM CDT... OLD MILL STATE PARK BY 900 PM CDT... RADIUM BY 905 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. && LAT...LON 4826 9711 4852 9712 4853 9656 4819 9655 TIME...MOT...LOC 0143Z 294DEG 32KT 4836 9681 $$ HOPKINS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:27 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 23, 6:27 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 627 PM CDT THU JUL 23 2009 .DISCUSSION... THE BIG CHALLENGE THIS EVENING AND OVERNIGHT WILL BE CONVECTION. THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA THROUGH MIDNIGHT. A COLD FRONT IS PUSHING INTO THE DVL BASIN AT THIS TIME...WITH A WELL MIXED WARM SECTOR FROM CENTRAL ND INTO THE SOUTHERN VALLEY WHERE DEWPOINTS ARE IN THE MID/UPPER 50S. FURTHER NORTH...SOME DEWPOINT POOLING AROUND 60 IS OCCURRING AHEAD OF LARGE SCALE ASCENT. THERE IS AMPLE INSTABILITY WITH MLCAPES AROUND 2000 J/KG APPROACHING THE DVL BASIN...AND STRONG DEEP LAYERED SHEAR AROUND 50KT FOR THE REGION. IF STORMS GET GOING OVER THE NEXT SEVERAL HOURS SOME SEVERE STORMS APPEAR LIKELY GIVEN THE STRONG SHEAR AND INSTABILITY COUPLED WITH AN APPROACHING WAVE. THE LFC/S ARE HIGH THOUGH AROUND 7000FT AGL...SO THIS MAY BE INHIBITING CONVECTION CURRENTLY. WE STILL THINK CONVECTION WILL DEVELOP ALONG THE BOUNDARY IN THE 00-03Z TIMEFRAME AND MOVE SOUTH AND EAST THEREAFTER. THEREFORE...THE CURRENT SEVERE THUNDERSTORM WATCH LOOKS GOOD AND WON/T TINKER WITH IT FOR A WHILE ANYWAY. THE MAIN THREATS WILL BE DAMAGING WINDS WITH HIGH DCAPE VALUES AND HAIL WITH ANY SUPERCELLS THAT CAN DEVELOP BEFORE SUNSET. && .AVIATION... EXPECT SW FLOW WITH MID LEVEL CU DEVELOPING LATE THIS AFTERNOON. COULD SEE SOME CUMULONIMBI DEVELOP LATE...ESPECIALLY IN NW MINNESOTA AS A FRONT MOVES INTO THE AREA FROM THE NW. WILL SEE FROPA FROM WEST TO EAST IN THE EVENING...WITH WINDS SHIFTING TO NW BY MIDNIGHT. BJI COULD SEE WINDS SHIFT NW CLOSER TO TOMORROW MORNING...BUT SHOULD GET A WIND SHIFT BEFORE SUNRISE FRIDAY. THREAT OF TSTMS ALONG AND AHEAD OF THE FRONT WILL BE GREATEST AT TVF AND BJI...AND WILL DIMINISH AFT MIDNIGHT. && .PREV DISCUSSION... /ISSUED 230 PM CDT THU JUL 23 2009/ DISCUSSION... FORECAST CHALLENGE CONCERNS CURRENT AND FUTURE PCPN CHANCES AND TEMPERATURES. GFS A LITTLE QUICKER WITH FROPA APPROACH THIS AFTERNOON BUT OTHERWISE MODELS PRETTY CLOSE AND WILL USE BLEND. COLD FRONT ALONG SASK/MB BORDER TRAILING TO NW TIP OF ND TO REACH FAR NW FA CLOSE TO 00Z FROM RUC. AIRMASS AHEAD OF BOUNDARY SUFFICIENTLY UNSTABLE HOWEVER MODEL SOUNDINGS SHOWING FAIRLY RESPECTABLE CAP TO OVERCOME 100+ CIN AND CONVECTIVE TEMPERATURES AROUND 90. AS UPPER LOW DROPS SE UPPER SUPPORT SHOULD INCREASE TO ALLOW CAP TO BE OVERCOME. WITH INVERTED V SOUNDINGS FEEL PRIMARY THREAT WILL BE STRONG/DAMAGING WINDS REALIZED BY RESPECTABLE D-CAPE VALUES ALONG WITH A FEW LARGER HAIL PRODUCERS. WITH LOW LEVEL JET NOT PROVIDING MUCH ASSIST STORMS SHOULD WEAKEN WITH LOSS OF HEATING. ANY SURVIVING LATE NIGHT CONVECTION SHOULD PROPAGATE THROUGH FA BY MORNING AS FRONT EAST OF FA BY 12Z. DEWPOINTS DO NOT DROP OFF ALL THAT MUCH BEHIND CFP SO EVEN WITH COLD ADVECTION. STRONGEST COLD ADVECTION FRIDAY ACROSS NORTHERN MN AND DEEPER LAYERED RH CLIPS FAR NE FA SO WILL LIMIT LOW POPS TO THIS AREA. NE HALF OF FA WILL LIKELY SEE SOME AFTERNOON CU DEVELOPMENT WITH CONVECTIVE TEMPERATURES IN THE LOW TO MID 70S WITH MORE SOLAR OVER SW FA. SW FA WILL ALSO BE THE WARMEST WITH MOST SOLAR AND LEAST AMOUNT OF COLD ADVECTION. REGION REMAINS IN NW FLOW ALOFT THROUGH THE WEEKEND WITH SOME GRADUAL WARMING THROUGH COLUMN ALTHOUGH CONTINUED TREND OF BLO AVERAGE TEMPERATURES TO CONTINUE. OVERALL PATTERN LOOKS DRY ABSENT OF ANY SIGNIFICANT SHORT WAVE ENERGY BUT WILL NEED TO MAINTAIN SOME POTENTIAL FOR SHRA OVER NE FA IN DEEPER RH AND SHARPER CYCLONIC FLOW. LONG TERM... /MON THROUGH THU/ WILL SEE CONTINUATION OF NW FLOW PATTERN WITH UPPER LOW OVER WRN ONTARIO THROUGH MOST OF LONG TERM PERIOD. WITH THIS...SHOULD SEE CONTINUATION OF WEAK VORTS MOVING THROUGH MAINLY THE MN SIDE OF THE FA. WILL BE HARD TO TIME...AND IN GENERAL SHOULD HAVE A GREATER CHANCE FOR SHOWERS/TSTMS EAST AND RELATIVELY DRY WEST FOR MOST OF LONG TERM. TEMPS WILL REMAIN IN THE MID 70S WITH THE NORTHERLY TO NORTHWESTERLY FLOW. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && DK
Hazardous weather outlook, Jul 23, 6:47 AM CDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 647 AM CDT THU JUL 23 2009 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-241200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 647 AM CDT THU JUL 23 2009 ...SLIGHT CHANCE FOR SEVERE THUNDERSTORMS OVER PARTS OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA THIS AFTERNOON INTO THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS OVER PARTS OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA THIS AFTERNOON INTO THIS EVENING. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL DUE TO A COLD FRONT PASSING THROUGH THE NORTHERN PLAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE POTENTIAL EXISTS FOR THUNDERSTORMS IN PARTS OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA ON FRIDAY AND SATURDAY AND AGAIN FROM MONDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. NG
In the hours before
Special weather statement, Jul 23, 7:45 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 745 PM CDT THU JUL 23 2009 MNZ008-009-013-240130- EAST MARSHALL MN-NORTH BELTRAMI MN-PENNINGTON MN- 745 PM CDT THU JUL 23 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA AND SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MINNESOTA AND NORTHEASTERN PENNINGTON COUNTY IN NORTHWEST MINNESOTA... UNTIL 830 PM CDT AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO HALF AN INCH HAIL...AND WINDS UP TO 40 MPH. THE STORM WAS LOCATED 6 MILES WEST OF ESPELIE...OR 19 MILES NORTHEAST OF THIEF RIVER FALLS...MOVING TO THE EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... ESPELIE AT 755 PM CDT...GRYGLA AT 800 PM CDT...7 MILES SOUTH OF CARMEL AT 815 PM CDT...JELLE AT 825 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4833 9535 4803 9537 4818 9593 4836 9586 TIME...MOT...LOC 0045Z 286DEG 24KT 4825 9579 HOPKINS
Special weather statement, Jul 23, 8:00 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 800 PM CDT THU JUL 23 2009 MNZ004-007-NDZ008-016-240145- KITTSON MN-WEST MARSHALL MN-PEMBINA ND-EASTERN WALSH COUNTY ND- 800 PM CDT THU JUL 23 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MINNESOTA AND SOUTHWESTERN KITTSON COUNTY IN NORTHWEST MINNESOTA AND NORTHEASTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA AND SOUTHEASTERN PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA... UNTIL 845 PM CDT AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO HALF AN INCH HAIL...AND WINDS UP TO 40 MPH. THE STORM WAS LOCATED 3 MILES SOUTHWEST OF ST. THOMAS...OR 12 MILES NORTH OF GRAFTON...MOVING TO THE EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... HERRICK AT 825 PM CDT...DRAYTON AT 830 PM CDT...ROBBIN AT 835 PM CDT...8 MILES SOUTHWEST OF DONALDSON AT 845 PM CDT... INTERSTATE 29 BETWEEN MILE MARKER 190 AROUND 825 PM CDT...AND MILE MARKER 178 AROUND 835 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4858 9679 4836 9687 4851 9761 4868 9754 TIME...MOT...LOC 0059Z 284DEG 23KT 4858 9748 HOPKINS
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:00 PM CDT | Special Weather Statement | FGF | Pembina | 45 min |
| Jul 23, 8:46 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill | 59 min |
| Jul 23, 7:45 PM CDT | Special Weather Statement | FGF | Pennington | 45 min |
| Jul 23, 8:16 PM CDT | Severe Thunderstorm Warning | FGF | Roseau | 59 min |
| Jul 23, 8:41 PM CDT | Special Weather Statement | FGF | Beltrami | 34 min |
| Jul 23, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk | 61 min |
| Jul 23, 9:20 PM CDT | Severe Thunderstorm Warning | FGF | Marshall | 19 min |
| Jul 23, 9:37 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 53 min |
| Jul 23, 9:59 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 61 min |
| Jul 23, 10:01 PM CDT | Special Weather Statement | FGF | Pennington | 44 min |
| Jul 23, 10:59 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 47 min |
| Jul 24, 12:14 AM CDT | Special Weather Statement | FGF | Becker, Mahnomen | 31 min |
| Jul 24, 1:07 AM CDT | Special Weather Statement | FGF | Hubbard | 23 min |
| Jul 24, 1:23 AM CDT | Special Weather Statement | FGF | Hubbard, Wadena | 67 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2009Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.